Urso, side effect jawl pain?

So a few weeks ago I started my Urso regime. 500mg twice daily. I do see a sliwing of the itch. I think it is causing some constipation . But what is troublesome is I am experiencing stiff jawl. It hurts just under my ear when I try to open my mouth to take a bite of food. Will this pass? Do I need to notify my doctor? Another thing that happened is within weeks, I went from 174 to 167. Is weight loss common? I am experiencing loss of hunger. I just thought it was stress related. Please let me know if you have experienced any of this?

Thank you

Connie

3 Replies

oldestnewest
  • Hi Connie. I can't give you any concrete information unfortunately. But I can tell you for every one person on here who mentions having lost weight another will say they put weight on after URSO! Although if you've lost your appetite then that could also be the reason of course. In regard to the jaw pain I don't remember seeing anyone on here mention that. However I did suffer from something similar myself a long time ago. My dentist diagnosed it as TMD (http://www.webmd.com/oral-health/guide/temporomandibular-disorders-tmd). Stress, which you mention, can cause it, particularly if you are grinding your teeth at night as I was. Definitely no harm in discussing all of your symptoms with your doctor. The stress and worry will lessen in time...they say the first year after diagnosis is the hardest... Best of luck 🍀

  • I concur with LisaC22. I have TMJ (inflamed jaw joint) from clenching/grinding my teeth. It gets markedly worse when I'm stressed (frequently while watching the nightly news!) My dentist made me a "bite guard" to wear at night (and during the day) which prevents the teeth from grinding. Unfortunately, I can't talk while it's in so I don't wear it too much during the day when so much stress occurs. You're correct -- the pain is intense. Hope you're feeling better soon.

  • I sure hope that you feel better. My concern is fatigue. I'm close to just saying the hell with it and get vitamin B12 injections

    The doctor said it wouldn't help anyway but they want my immune system suppressed.

    It sucks my entire life is suppressed at the moment

    You should talk to your doctor about the jaw pain.

    As for the weight loss, I will take that any day. I thought that I dropped a few pounds till the prednisone was tossed into my pill box.

    Good luck but if you join the pbc foundation you can ask them questions

You may also like...